# SDR FDEA201304150784

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 47,592 hours, 23,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5387904420000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION OF LT FRAME 54, SKIN JOINT BETWEEN S36 AND 37L, SHOWS SIX HOLES WITH POSITIVE CRACK INDICATIONS.  INDICATIONS ARE AT MULTIPLE CLOCK POSITIONS.  POSITIVE HOLES ARE 1, 5, 6, 8, 11 AND 13.  REF ALI 53-15-90. COMPLIED WITH EA 6-5315-T0300240, REV.
